Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 25, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 4, 2014, 9:53 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at Apr 4, 2014, 9:15 PM CDT. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2014, 9:53 AM CDT (14:53 UTC)
- In effect from
- Apr 4, 2014, 9:15 PM CDT
- Expired
- Apr 7, 2014, 4:00 PM CDT
- In force
- 67 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Valley Park (VLLM7). The gauge peaked at 16.59 ft at Apr 5, 2014, 9:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
243
WGUS43 KLSX 041453
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CDT FRI APR 4 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Meramec River
near Eureka
at Valley Park
.This Flood Warning is a result of 3-7 inches of rain across the basin
over the past 72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-051453-
/O.NEW.KLSX.FL.W.0024.140405T0051Z-140407T0730Z/
/ERKM7.1.ER.140405T0051Z.140405T1800Z.140406T0730Z.NO/
953 AM CDT FRI APR 4 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
Meramec River near Eureka
* From this evening to late Saturday night.
* At 9:30 AM Friday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage this evening
and crest near 18.9 feet early Saturday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Meramec River
Eureka 18.0 15.75 18.8 17.4 14.2 9.0 6.1
&&
LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056
$$
MOC099-189-051452-
/O.NEW.KLSX.FL.W.0025.140405T0215Z-140407T2100Z/
/VLLM7.1.ER.140405T0215Z.140406T0000Z.140406T2100Z.NO/
953 AM CDT FRI APR 4 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
Meramec River at Valley Park
* From this evening to Sunday afternoon.
* At 9:30 AM Friday the stage was 13.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight
and crest near 17.4 feet Saturday evening.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Meramec River
Valley Park 16.0 13.11 17.0 17.0 14.0 9.1 4.4
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$3 follow-up statements
790
WGUS83 KLSX 050313
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT FRI APR 4 2014
...The flood warning continues for the following rivers in
Missouri...
Meramec River
near Eureka
at Valley Park
.This Flood Warning is a result of 3 to 7 inches of rain across the basin
over the past 72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-060313-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-140406T1800Z/
/ERKM7.1.ER.140405T1800Z.140405T1800Z.140405T1800Z.NO/
1013 PM CDT FRI APR 4 2014
The Flood Warning continues for
the Meramec River near Eureka
* until Sunday afternoon.
* At 9:30 PM Friday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage
by early Saturday afternoon.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Meramec River
Eureka 18.0 16.92 17.8 16.8 13.6 8.7 5.9
&&
LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056
$$
MOC099-189-060312-
/O.EXT.KLSX.FL.W.0025.000000T0000Z-140407T1700Z/
/VLLM7.1.ER.140405T0447Z.140406T0000Z.140406T1700Z.NO/
1013 PM CDT FRI APR 4 2014
The Flood Warning continues for
the Meramec River at Valley Park
* until Monday afternoon.
* At 9:30 PM Friday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage tonight and
will crest near 17.1 feet on Saturday evening. The river
will fall below flood stage by early Sunday afternoon.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Meramec River
Valley Park 16.0 15.62 16.7 16.5 13.6 8.8 4.2
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$765
WGUS83 KLSX 051427
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT SAT APR 5 2014
...The flood warning continues for the following rivers in
Missouri...
Bourbeuse River at Union
Meramec River
at Valley Park
near Arnold
.This Flood Warning is a result of 4 to 7 inches of rainfall
received earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-061427-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-140408T0125Z/
/UNNM7.1.ER.140404T1026Z.140406T0000Z.140407T0125Z.NO/
927 AM CDT SAT APR 5 2014
The Flood Warning continues for
Bourbeuse River at Union
* Until Sunday evening.
* At 9:00 AM Saturday the stage was 18.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to fall back below flood stage Sunday
evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Bourbeuse River
Union 15.0 18.10 18.0 11.1 5.8 4.0 3.2
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094
3842 9087
$$
MOC099-189-061426-
/O.EXT.KLSX.FL.W.0025.000000T0000Z-140407T1017Z/
/VLLM7.1.ER.140405T0518Z.140406T0000Z.140406T1017Z.NO/
927 AM CDT SAT APR 5 2014
The Flood Warning continues for
Meramec River at Valley Park
* Until late tonight.
* At 9:00 AM Saturday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 16.8 feet this
evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Meramec River
Valley Park 16.0 16.59 15.8 12.7 8.1 3.9 2.3
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-061426-
/O.EXT.KLSX.FL.W.0026.000000T0000Z-140407T2100Z/
/ARNM7.1.ER.140405T1542Z.140406T0000Z.140406T2100Z.NO/
927 AM CDT SAT APR 5 2014
The Flood Warning continues for
Meramec River near Arnold
* Until Sunday afternoon.
* At 9:00 AM Saturday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage late this
morning and crest near 24.5 feet this evening.
* Impact: At 24.7 feet...Hawkins Road south of Meramec Bottom Road
begins flooding.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding at this
height. Meramec Bottom Road between Hageman Road and Highway 21
begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Meramec River
Arnold 24.0 23.85 24.4 21.8 17.7 14.2 12.9
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
3845 9043
$$385
WGUS83 KLSX 060128
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT SAT APR 5 2014
...The flood warning is cancelled for the following rivers in
Missouri...
Meramec River
at Valley Park
near Arnold
.This will be the final statement for this flooding event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-189-060158-
/O.CAN.KLSX.FL.W.0025.000000T0000Z-140407T1017Z/
/VLLM7.1.ER.140405T0518Z.140405T1415Z.140405T2245Z.NO/
828 PM CDT SAT APR 5 2014
The Flood Warning is cancelled for
the Meramec River at Valley Park.
* At 8:00 PM Saturday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 5:45 PM Saturday.
* Forecast: The river is forecast to continue to fall to
9.4 feet by Monday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Meramec River
Valley Park 16.0 15.70 13.9 9.4 5.3 2.9 2.0
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-060158-
/O.CAN.KLSX.FL.W.0026.000000T0000Z-140407T2100Z/
/ARNM7.1.ER.140405T1930Z.000000T0000Z.140405T1930Z.NO/
828 PM CDT SAT APR 5 2014
The Flood Warning is cancelled for
the Meramec River near Arnold.
* At 8:00 PM Saturday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 2:30 PM Saturday.
* Forecast: The river is forecast to fall to 20.0 feet by Monday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Meramec River
Arnold 24.0 23.77 23.2 20.0 16.4 14.2 13.3
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
3845 9043
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 4, 2:55 AM CDT, 6 hours 58 minutes earlier.
Area forecast discussion, Apr 4, 2:55 AM CDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 255 AM CDT Fri Apr 4 2014 .SHORT TERM: (Through Late This Afternoon) Issued at 236 AM CDT Fri Apr 4 2014 North-south cold front was entering St. Louis area at 07z, extending from surface low over southeast Iowa. The cold front will move quickly across the remainder of the CWA early this morning as the upper trof ejects northeastward and attendant surface low moves into southern WI. Cold advection in the wake of the front will keep temperatures falling through 14-15z. Satellite imagery showed lots of post-frontal stratus stretching well back into eastern KS, and this will be around through much of the morning while gradually decreasing in coverage and becoming more cumuliform late morning into the afternoon. This cloud cover and gusty west northwest winds will contribute to a cool day with well below average temperatures. Little if any precipitation is expected to be ongoing at 400 am and thus the flash flood watch will be allowed to expire on schedule. Glass .LONG TERM: (Tonight through Thursday) Issued at 236 AM CDT Fri Apr 4 2014 High pressure settles into the aera tonight with the surface high centered in mid MO at 12z Saturday. The high will dominate the area as it slowly retreats eastward into the Ohio Valley on Saturday, maintaining the below average temperatures. Next chance of precipitation is in the Sunday Night-Monday time frame. The deterministic model solutions show some differences with respect to the upper trof amplitude and position and associated surface low lifting northeast from the lower MS Valley. The NAM is the outlier keeping all rain south and east of the CWA while the remainder of the guidance brings a rain shield associated with the deformation zone into at least the southeast third of the CWA. The GFS has the greatest push into the region and at this time went for a multi- model blend with the northwest edge of the rain shield bi-secting the St. Louis metro area. Another short-wave will bring a threat of showers late Monday night into Tuesday. Temperatures are expected to remain below average until the later part of next week. Glass && .AVIATION: (For the 06z TAFs through 06z Friday Night) Issued at 1111 PM CDT Thu Apr 3 2014 A cold front extending from a surface low over northeast MO, near UIN south to just east of COU will continue moving eastward. There may be light showers in the St. Louis metro area til about 08z Friday. Low level stratus clouds around 1000-2000 ft will advect into UIN and the St Louis metro area behind the low and trailing cold front late tonight like they already have in COU. The surface wind will also veer around to a wly direction late tonight in UIN and the St. Louis metro area after fropa and become strong and gusty due to the tight surface pressure gradient behind the surface low. The cloud ceiling should rise and become VFR Friday afternoon, then clear out Friday evening as a surface ridge builds southeastward into the area. The w-nwly surface wind will also diminish Friday evening as the surface pressure gradient relaxes. Specifics for KSTL: Some light rain over south central MO may move through the STL area between 06-08z Friday. MVFR cigs should advect into STL around 09z Friday along with the sely surface wind veering around to a wly direction and becoming strong and gusty after fropa. The MVFR cigs should rise into the VFR catagory Friday afternoon, then clear out Friday evening. The w-nwly surface wind will diminish Friday night and eventually become light as the surface ridge moves over MO by 12z Saturday. GKS && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 4, 4:07 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 407 AM CDT FRI APR 4 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 407 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GLASS
In the hours before
Local storm report, Apr 4, 8:59 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN TROY 38.98N 90.98W
04/04/2014 M5.12 INCH LINCOLN MO CO-OP OBSERVER
72-HR TOTAL FROM CUIVRE RIVER STATE PARK.
&&
GOSSELINLocal storm report, Apr 4, 9:01 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN WASHINGTON 38.55N 91.01W
04/04/2014 M4.31 INCH FRANKLIN MO CO-OP OBSERVER
72-HR TOTAL.
&&
GOSSELINLocal storm report, Apr 4, 9:12 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HEAVY RAIN 4 S NEW HAVEN 38.55N 91.22W
04/04/2014 M5.00 INCH FRANKLIN MO TRAINED SPOTTER
STORM TOTAL.
&&
GOSSELINLocal storm report, Apr 4, 9:16 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM HEAVY RAIN JEFFERSON CITY 38.57N 92.19W
04/04/2014 M7.80 INCH COLE MO TRAINED SPOTTER
72-HR TOTAL.
&&
GOSSELINLocal storm report, Apr 4, 9:35 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 N UNION 38.48N 91.01W
04/04/2014 M5.02 INCH FRANKLIN MO COCORAHS
72-HR TOTAL.
&&
GOSSELINLocal storm report, Apr 4, 9:37 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 WSW DITTMER 38.32N 90.72W
04/04/2014 M4.50 INCH JEFFERSON MO COCORAHS
72-HR TOTAL.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 45 min |
| Apr 3, 7:13 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 32 min |
| Apr 3, 7:22 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 53 min |
| Apr 3, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 41 min |
| Apr 3, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 51 min |
| Apr 3, 8:23 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 22 min |
| Apr 3, 9:00 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Louis, Washington | 45 min |
| Apr 3, 9:25 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Callaway, Osage | 65 hr |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 3 days |
| Apr 3, 9:53 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 57 hr |
| Apr 3, 10:13 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 47 min |
| Apr 3, 10:22 PM CDT | Areal Flood Warning | LSX | Boone, Callaway | 10 hr |
| Apr 4, 6:26 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 9 hr |
| Apr 4, 9:53 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 65 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.